RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 3, Pages 377–388 (Mi mz1061)  

This article is cited in 2 scientific papers (total in 2 papers)

Construction of non-Gaussian surface measures by the Malliavin method

O. V. Pugachev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1061

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:3, 315–325

Bibliographic databases:

UDC: 519.21
Received: 12.05.1998

Citation: O. V. Pugachev, “Construction of non-Gaussian surface measures by the Malliavin method”, Mat. Zametki, 65:3 (1999), 377–388; Math. Notes, 65:3 (1999), 315–325

Citation in format AMSBIB
\Bibitem{Pug99}
\by O.~V.~Pugachev
\paper Construction of non-Gaussian surface measures by the Malliavin method
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 3
\pages 377--388
\mathnet{http://mi.mathnet.ru/mz1061}
\crossref{https://doi.org/10.4213/mzm1061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717513}
\zmath{https://zbmath.org/?q=an:0985.46029}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 3
\pages 315--325
\crossref{https://doi.org/10.1007/BF02675073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700006}


Linking options:
  • http://mi.mathnet.ru/eng/mz1061
  • https://doi.org/10.4213/mzm1061
  • http://mi.mathnet.ru/eng/mz/v65/i3/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Pugachev, “Capacities and Surface Measures in Locally Convex Spaces”, Theory Probab. Appl., 53:1 (2009), 179–190  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Bogachev V.I. Malofeev I.I., “Surface Measures Generated by Differentiable Measures”, Potential Anal., 44:4 (2016), 767–792  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:93
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020